# SDR SWAA2020062991246

- Difficulty date: June 10, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STIFFENER ON THE AFT SIDE OF BS663 LOWER VAPOR BARRIER LBL25 IS CRACKED AT WL145 / REMOVED AND REPLACED L/H VERTICAL STIFFENER ON THE AFT SIDE OF BS663 LOWER VAPOR BARRIER LBL25; WL145 IAW DWG 111A1000 AND DWG 149A7210.
